skin-hair-icon
Hair Problem
Hi I have been staying in Bangalore for the past 6 years but my hairs have become very thin and baldness has come too. I am already taking a treatment from a doctor, there is a white coloured thing that is deposited into my scalp ( we call it Sikri in hindi ), I am using Teezol-B solution prescribed by the doctor and also the shampoo Ketoconazole (Ketonid) prescribed by the doctor again but while I apply these two, a lot of hair come into my hand and I feel a depression as I am just 24. It's been almost 3 months or 4 may be I have been using RO water to wash hair but this Sikri is not going and also I am using Regaine solution to get the lost hair back. But since this Sikri is not going I m planning to go bald and shave my entire head. Is this a solution to remove the white Sikri deposited in hair. Kindly suggest something. Also I am eating Follihair and Finpecia Tablets. I think I am following everything a doctor suggests. Kindly help me get through it Thanks Sanjay
250 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Pls share Ur photographs for better understanding and correct diagnosis and consult directly through online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is called seborrhoeic dermatitis. It is commonly associated with male pattern baldness. It can be reduced. Please contact me using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.